It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

Combining Meds??!!




Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 06-14-2018, 02:00 PM   #1
purple32
(female)
 
Join Date: Jun 2018
Location: Nola
Posts: 1
purple32 HB User
Combining Meds??!!

I have been on Wellbutrin XL for a year. On 150mg for 6 months and now 6 months on 300mg. My anxiety is out of control!! I live with chest pains and feel out of control. Went to doctor today and she thinks the Wellbutrin dose may be causing the anxiety so she is adding Lexapro 10mg and bringing the Wellbutrin XL back down to 150mg. I am also on blood pressure meds. I'm concerned with taking both meds but have researched and feel like it could be a good combo. Any experience with this combo? Do you take them together in the morning or one in morning and one at night? Did you have side affects for awhile before you noticed a change? Any input appreciated!!

 
Reply With Quote
Sponsors Lightbulb
   
Old 06-14-2018, 09:54 PM   #2
YaYagirl
Senior Veteran
(female)
 
Join Date: Jun 2010
Posts: 1,500
YaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB User
Re: Combining Meds??!!

Dear purple32,

I have no experience with those drugs, but really you should ask your doctor or pharmacist how they are to be taken.
__________________
~ YaYa ~

 
Reply With Quote
Old 06-15-2018, 08:08 AM   #3
Snoopy61
Senior Veteran
(female)
 
Join Date: Nov 2007
Posts: 1,584
Snoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB User
Re: Combining Meds??!!

Hi purple32,

Wellbutrin has the very real possibility to make anxiety worse, it can cause agitation, irritability, and what I call; wanting to jump out of my skin. If this is what you are experiencing then Wellbutrin might not be the medication for you. I am rather surprised your Dr. decided to leave you on Wellbutrin.

I have experience with Wellbutrin and Lexapro but not as a combination....sorry.
__________________
Dx RRMS 1985
5/9/13/ Secondary Progressive without Progression

 
Reply With Quote
Reply Reply




« Mini Panic Attacks | - »
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:30 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!